About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 891986, 7 pages
http://dx.doi.org/10.1155/2013/891986
Research Article

On the Slowly Decreasing Sequences of Fuzzy Numbers

1Department of Mathematics, Faculty of Arts and Sciences, Celal Bayar University, 45040 Manisa, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Büyükçekmece Campus, 34500 İstanbul, Turkey

Received 11 March 2013; Accepted 11 April 2013

Academic Editor: Ljubisa Kocinac

Copyright © 2013 Özer Talo and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at MathSciNet
  2. R. Schmidt, “Über divergente Folgen und lineare Mittelbildungen,” Mathematische Zeitschrift, vol. 22, no. 1, pp. 89–152, 1925. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Móricz, “Ordinary convergence follows from statistical summability (C,1) in the case of slowly decreasing or oscillating sequences,” Colloquium Mathematicum, vol. 99, no. 2, pp. 207–219, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. H. Hardy, Divergent Series, Oxford University Press, 1956. View at MathSciNet
  5. I. J. Maddox, “A Tauberian theorem for ordered spaces,” Analysis, vol. 9, no. 3, pp. 297–302, 1989. View at MathSciNet
  6. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 2, pp. 30–34, 1972. View at MathSciNet
  7. B. Bede and S. G. Gal, “Almost periodic fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 385–403, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Aytar, M. A. Mammadov, and S. Pehlivan, “Statistical limit inferior and limit superior for sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 976–985, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Aytar and S. Pehlivan, “Statistical cluster and extreme limit points of sequences of fuzzy numbers,” Information Sciences, vol. 177, no. 16, pp. 3290–3296, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Li and C. Wu, “The integral of a fuzzy mapping over a directed line,” Fuzzy Sets and Systems, vol. 158, no. 21, pp. 2317–2338, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Matloka, “Sequences of fuzzy numbers,” Busefal, vol. 28, pp. 28–37, 1986.
  13. F. Nuray and E. Savaş, “Statistical convergence of sequences of fuzzy numbers,” Mathematica Slovaca, vol. 45, no. 3, pp. 269–273, 1995. View at MathSciNet
  14. Y. Altın, M. Mursaleen, and H. Altınok, “Statistical summability (C,1) for sequences of fuzzy real numbers and a Tauberian theorem,” Journal of Intelligent & Fuzzy Systems, vol. 21, no. 6, pp. 379–384, 2010. View at MathSciNet
  15. S. Aytar, “Statistical limit points of sequences of fuzzy numbers,” Information Sciences, vol. 165, no. 1-2, pp. 129–138, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. S. Kwon, “On statistical and p-Cesàro convergence of fuzzy numbers,” The Korean Journal of Computational & Applied Mathematics, vol. 7, no. 1, pp. 195–203, 2000. View at MathSciNet
  17. E. Savaş, “On statistically convergent sequences of fuzzy numbers,” Information Sciences, vol. 137, no. 1–4, pp. 277–282, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P. V. Subrahmanyam, “Cesàro summability for fuzzy real numbers,” Journal of Analysis, vol. 7, pp. 159–168, 1999. View at MathSciNet
  19. Ö. Talo and C. Çakan, “On the Cesàro convergence of sequences of fuzzy numbers,” Applied Mathematics Letters, vol. 25, no. 4, pp. 676–681, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. A. Fridy and M. K. Khan, “Statistical extensions of some classical Tauberian theorems,” Proceedings of the American Mathematical Society, vol. 128, no. 8, pp. 2347–2355, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. C. Tripathy and A. Baruah, “Nörlund and Riesz mean of sequences of fuzzy real numbers,” Applied Mathematics Letters, vol. 23, no. 5, pp. 651–655, 2010. View at Publisher · View at Google Scholar · View at MathSciNet